# SDR UPS08853679

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV (REPAIR STA -45 LBL 33 DOUBLE FILLER) REPAIR PER DAC DWG SR0830026 REF UPS NRC 188379.  REPLACED FINGER AND SPLICE DOUBLERS IAW SR 08530026 REV A.
